# SDR SWAA2019110838711

- Difficulty date: October 14, 2019
- Submitted: November 8, 2019
- Operation: Air carrier
- Aircraft: N7829B
- Make and model: Boeing 737-7CT
- Aircraft serial: 32751
- Aircraft time: 56,913 hours, 28,285 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Stiffener
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT HORIZ. STAB RIB ASSY. 5 (STAB STA 129.50) 3RD VERT STIFFENER IS CRACKED. / REPAIRED RT HORIZONTAL STABILIZER INSPAR RIB ASSY 5 (STAB STA 129.50) 3RD VERTICAL STIFFENER IAW SRM 55-10-09-2R REPAIR 4. SRM 51-40-02-0G-0, AMM 27-31-41-400-801, DRAWING #182A1500, 182A3001, 182A4001.
